| Model Number |
FXS3610C |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930); Inadequate Osseointegration (2646)
| Date of Event |
12/31/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to loss of osseointegration, 2 years after implant placement.Bone quality around the area was type ii, and oral hygiene around the implant was moderate.Local infection was observed during the implant removal surgery.Bone augmentation material was used in implant placement surgery.The patient recovered from removal and bone graft placement.
Additional Manufacturer Narrative
Please see attached summary memo.